Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 15, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 4, 2025, 10:33 AM CST for Sabine Parish, Louisiana; Sabine County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 10:33 AM CST (16:33 UTC)
- Expired
- Mar 4, 2025, 11:00 AM CST
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Sabine Parish, LA, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 56 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 10:39 AM CST | TSTM WND DMG | 10 Se Hemphill, TX | Reports of trees and powerlines down, concentrated in area surrounding Shawnee Shore Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 8:13 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 517 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
005
WFUS54 KSHV 041633
TORSHV
LAC085-TXC403-041700-
/O.NEW.KSHV.TO.W.0015.250304T1633Z-250304T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1033 AM CST Tue Mar 4 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
South Central Sabine Parish in northwestern Louisiana...
Southeastern Sabine County in eastern Texas...
* Until 1100 AM CST.
* At 1033 AM CST, a severe thunderstorm capable of producing a
tornado was located 9 miles southeast of Hemphill, or 46 miles
southeast of Center, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Fairmount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3139 9343 3134 9341 3128 9344 3128 9354
3125 9354 3124 9356 3123 9355 3123 9354
3122 9355 3121 9355 3117 9382 3126 9385
TIME...MOT...LOC 1633Z 253DEG 43KT 3123 9378
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
131 follow-up statement
656
WWUS54 KSHV 041648
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1048 AM CST Tue Mar 4 2025
TXC403-041658-
/O.CAN.KSHV.TO.W.0015.000000T0000Z-250304T1700Z/
Sabine TX-
1048 AM CST Tue Mar 4 2025
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN SABINE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 PM CST for a portion of
northeast Texas.
&&
LAT...LON 3128 9344 3128 9354 3125 9354 3124 9356
3123 9355 3123 9354 3121 9355 3120 9360
3120 9361 3122 9360 3123 9360 3123 9362
3125 9362 3125 9361 3126 9361 3127 9362
3127 9363 3132 9364 3139 9343 3134 9341
TIME...MOT...LOC 1633Z 253DEG 43KT 3123 9377
$$
LAC085-041700-
/O.CON.KSHV.TO.W.0015.000000T0000Z-250304T1700Z/
Sabine LA-
1048 AM CST Tue Mar 4 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 11 AM CST FOR SOUTH
CENTRAL SABINE PARISH...
At 1048 AM CST, a severe thunderstorm capable of producing a tornado
was located 17 miles east of Hemphill, or 42 miles southwest of
Natchitoches, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Mainly rural areas of South Central Sabine Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3128 9344 3128 9354 3125 9354 3124 9356
3123 9355 3123 9354 3121 9355 3120 9360
3120 9361 3122 9360 3123 9360 3123 9362
3125 9362 3125 9361 3126 9361 3127 9362
3127 9363 3132 9364 3139 9343 3134 9341
TIME...MOT...LOC 1633Z 253DEG 43KT 3123 9377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:22 AM CST, 5 hours 11 minutes earlier.
Area forecast discussion, Mar 4, 5:22 AM CST, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
522 AM CST Tue Mar 4 2025
...New AVIATION...
.UPDATE...
Issued at 453 AM CST Tue Mar 4 2025
Tornado Watch 18 has been issued until 11 AM CST this morning for
portions of Southeast Oklahoma, Southwest Arkansas, and East
Texas. This is generally north and west of a line from Rusk Texas
to Texarkana Arkansas to Nashville Arkansas. A squall line has
develop and has moved just west of the I-35 corridor of Oklahoma
and North & Central Texas. This line will continue to push
eastward this morning into our forecast area just after daybreak,
with additional isolated convection possible ahead of this line.
All modes of severe weather will be possible, including locally
heavy rainfall. /20/
&&
.SHORT TERM...
(Tuesday through Wednesday)
Issued at 322 AM CST Tue Mar 4 2025
At this hour, a lee-side surface low remains across Eastern
Colorado, with a trailing Pacific origin cold front extending
across the Texas and Oklahoma panhandles. Ahead of this system, a
dryline extends across the western sections of Oklahoma and Texas.
A line of strong to severe thunderstorms has developed along that
dryline and is quickly shifting eastward. In our area, the
increased low-level southerly jet in response to the lee-side low
has resulted in strong gusty southerly winds and a Wind Advisory.
It has also resulted in the development of a warm front, which
has pushed northward into our East Texas zones. Some warm air
advection showers have developed in the vicinity of the warm
front. Eventually the lee-side low will start to kick out into
the Central Plains and the trailing Pacific cold front will catch
up with the dry-line and convection near daybreak. At the same
time, the warm front will continue to lift north and eastward
across the region, along with the associated advection showers.
In wake of the warm front, dew points will rise into the low to
mid 60s which will aid in destabilizing the atmosphere for today's
advertised severe weather event. Models seem to be in good
agreement that the current line of strong to severe thunderstorms
will hold together as it moves into our forecast area. With an
unstable environment expected to be in place, along with deep
layer sheer and steep lapse rates, all modes of severe weather
will be possible with the line as it moves across the region. This
includes locally heavy rainfall as well. There remains the
concern that discrete cells will develop just ahead of the squall
line as it approaches the region. Given the expected
thermodynamics, this could yield strong tornadoes across the
region. The front and squall line is expected to push out of the
region this afternoon.
In wake of the front, the current Wind Advisory will remain in
effect through 9 PM and will likely be extended across portions
of the area into Wednesday. As the aforementioned lee-side low
slowly moves out of the Plains into the Midwest, a strong
pressure gradient will form across the area resulting in continued
gusty conditions. Winds will become sustained from the southwest
between 20 to to 25 mph, with gusts as high as 40 to 50 mph,
especially across East Texas and remaining zones north of the
Interstate 20 corridor. Current obs and satellite confirm blowing
dust across West Texas this morning behind the convection. The
NASA GMAO Dust model has this dust reaching our area this
afternoon into the early evening hours, so decided to add hazy
conditions to the forecast during this period.
A much stronger cold front will move across the area tonight,
bringing gusty northwest winds and cooler conditions into the
region. Overnight lows will range from the upper 30s north to mid
40s south of Interstate 20. These cooler, drier, and breezy
conditions will remain across the region on Wednesday, with high
temps struggling to reach 60 degrees, despite sunny skies. /20/
&&
.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 322 AM CST Tue Mar 4 2025
Not much has changed in thinking for the long-term period. High pressure
will settle over the area Wednesday night into Thursday morning.
With clear skies and calm winds, overnight lows will fall into the
30s areawide, with near freezing temps possible in locations
north of Interstate 20. Dry conditions will continue through the
end of the work week, but southerly winds will return as the
surface high moves east of the region, resulting in a gradual
warming trend. By the start of next weekend, a closed upper level
trough will move across the Four Corners Region. Flow ahead of
this trough will become southwesterly over the region. Rain
chances will return just after midnight Saturday morning as
disturbances move along the flow, then increase in coverage during
the day as the upper trough and associated cold front move into
the region. Dry and cooler conditions will return Sunday into
early next week, as high pressure and upper-level ridging settle
over the region in wake of the trough. /20/
&&
.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Tue Mar 4 2025
For the 04/12Z TAFs, strong to severe thunderstorms will progress
from west to east across area airspace this morning and early
afternoon, bringing torrential rains and potentially damaging
wind gusts. The most likely windows of impacts to terminals are
reflected in TEMPO groups with this package. By mid to late
afternoon, impacts will be coming to an end for ArkLaTex airspace.
GIGs will improve dramatically from MVFR and IFR to VFR with the
passage of these storms. South winds will become southwesterly
then westerly through the day today at speeds of 10 to 20 kts with
gusts of up to 30 kts possible, with locally higher values in the
vicinity of stronger storms.
/26/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025
Spotter activation will likely be needed beginning around daybreak
Tuesday morning through mid-afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 45 59 37 / 100 0 0 0
MLU 73 46 59 36 / 100 0 0 0
DEQ 69 38 55 30 / 100 10 0 0
TXK 72 42 57 35 / 100 10 0 0
ELD 70 42 58 32 / 100 0 0 0
TYR 71 43 58 38 / 100 0 0 0
GGG 73 43 59 35 / 100 0 0 0
LFK 74 45 62 38 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 PM CST this evening for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until 9 PM CST this evening for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 9 PM CST this evening for OKZ077.
TX...Wind Advisory until 9 PM CST this evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...26In the hours before
Local storm report, Mar 4, 9:24 AM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
924 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM Tstm Wnd Dmg Lufkin 31.34N 94.73W
03/04/2025 Angelina TX Public
Report from mPING: Roof blown off.
&&
AECLocal storm report, Mar 4, 9:30 AM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
930 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM Tstm Wnd Gst 3 WSW Shreveport 32.45N 93.84W
03/04/2025 M59 MPH Caddo LA Official NWS Obs
Measured at WFO SHV by ASOS.
&&
AECLocal storm report, Mar 4, 10:19 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1019 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tstm Wnd Dmg 1 ENE De Kalb 33.51N 94.61W
03/04/2025 Bowie TX Public
Reports of roofs taken off houses in De
Kalb. No specific locations given.
&&
AECLocal storm report, Mar 4, 10:20 AM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1020 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM Tstm Wnd Dmg 1 WNW New Boston 33.47N 94.43W
03/04/2025 Bowie TX Public
Reports of structures damaged in New Boston.
&&
AECLocal storm report, Mar 4, 10:23 AM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1023 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM Tstm Wnd Dmg 2 WSW Bossier City 32.52N 93.75W
03/04/2025 Caddo LA Public
Social media report of trees down near the
Shreveport Hilton on N Spring St.
&&
AECLocal storm report, Mar 4, 10:29 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1029 AM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM Tstm Wnd Dmg 5 W Daingerfield 33.04N 94.81W
03/04/2025 Morris TX Emergency Mngr
Tree down on a vehicle in Cason.
&&
NuttallThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 8:28 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 47 min |
| Mar 4, 8:36 AM CST | Tornado Warning | SHV | Caddo | 39 min |
| Mar 4, 8:44 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 46 min |
| Mar 4, 8:45 AM CST | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 60 min |
| Mar 4, 8:56 AM CST | Tornado Warning | SHV | Caddo | 34 min |
| Mar 4, 9:20 AM CST | Tornado Warning | SHV | Bossier | 27 min |
| Mar 4, 9:22 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 53 min |
| Mar 4, 9:40 AM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 65 min |
| Mar 4, 9:51 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 39 min |
| Mar 4, 10:04 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 19 min |
| Mar 4, 10:07 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Union and 1 more | 53 min |
| Mar 4, 10:38 AM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Grant, Jackson, Natchitoches, Red River and 2 more | 67 min |
| Mar 4, 10:47 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 73 min |
| Mar 4, 10:57 AM CST | Tornado Warning | SHV | Natchitoches, Sabine | 33 min |
| Mar 4, 11:27 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 78 min |
| Mar 4, 11:55 AM CST | Tornado Warning | SHV | Grant, LaSalle | 35 min |
| Mar 4, 11:57 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 26 min |
| Mar 4, 12:44 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 19 min |
| Mar 4, 6:29 AM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 46 min |
| Mar 4, 6:45 AM CST | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 45 min |
| Mar 4, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 41 min |
| Mar 4, 7:12 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 48 min |
| Mar 4, 7:24 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 51 min |
| Mar 4, 7:29 AM CST | River Flood Warning | SHV | Smith, Wood | 10 days |
| Mar 4, 7:29 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Rusk, Smith | 46 min |
| Mar 4, 7:33 AM CST | Tornado Warning | SHV | Camp, Cass, Morris, Titus | 27 min |
| Mar 4, 7:42 AM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 33 min |
| Mar 4, 7:56 AM CST | Tornado Warning | SHV | Bowie, Cass, Morris | 34 min |
| Mar 4, 7:59 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Gregg, Harrison, Marion and 5 more | 46 min |
| Mar 4, 8:09 AM CST | Tornado Warning | SHV | Bowie | 36 min |
| Mar 4, 8:12 AM CST | Severe Thunderstorm Warning | SHV | Bowie | 48 min |
| Mar 4, 8:18 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 42 min |
| Mar 4, 8:20 AM CST | Tornado Warning | SHV | Gregg, Rusk | 15 min |
| Mar 4, 12:54 PM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 7 days |
| Mar 4, 12:55 PM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 22 hr |
Nearby
Tornado Warnings in Louisiana, 2025Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.